Searching for just a few words should be enough to get started. If you need to make more complex queries, use the tips below to guide you.
Article type: Research Article
Authors: Bilotta, Stefano | Grazzini, Elisabetta; * | Pergola, Elisa
Affiliations: Dip. Matematica e Informatica “U. Dini”, Università degli Studi di Firenze, Viale G.B. Morgagni 65 – 50134 Firenze, Italy. stefano.bilotta@unifi.it, elisabetta.grazzini@unifi.it, elisa.pergola@unifi.it
Correspondence: [*] Address for correspondence: Dip. Matematica e Informatica “U. Dini”, Università degli Studi di Firenze. Viale G.B. Morgagni 65 – 50134 Firenze, Italy.
Abstract: In this paper we give a combinatorial interpretation of linear recurrences having constant coefficients. In particular, we describe a recursive construction for a language ℒ such that the words in ℒ having length n satisfy the given recurrence and avoid a cross-bifix-free set of patterns.
Keywords: Linear recurrence relations, Succession rules, Cross-bifix-free sets, Pattern avoidance
DOI: 10.3233/FI-2017-1595
Journal: Fundamenta Informaticae, vol. 156, no. 1, pp. 1-19, 2017
IOS Press, Inc.
6751 Tepper Drive
Clifton, VA 20124
USA
Tel: +1 703 830 6300
Fax: +1 703 830 2300
sales@iospress.com
For editorial issues, like the status of your submitted paper or proposals, write to editorial@iospress.nl
IOS Press
Nieuwe Hemweg 6B
1013 BG Amsterdam
The Netherlands
Tel: +31 20 688 3355
Fax: +31 20 687 0091
info@iospress.nl
For editorial issues, permissions, book requests, submissions and proceedings, contact the Amsterdam office info@iospress.nl
Inspirees International (China Office)
Ciyunsi Beili 207(CapitaLand), Bld 1, 7-901
100025, Beijing
China
Free service line: 400 661 8717
Fax: +86 10 8446 7947
china@iospress.cn
For editorial issues, like the status of your submitted paper or proposals, write to editorial@iospress.nl
如果您在出版方面需要帮助或有任何建, 件至: editorial@iospress.nl